# SDR CKSA95031

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Fs 1723
- Part time: 32,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - AFT ACCESSORY COMPARTMENT STATION 1725 AT 28L LONG LOWER LEG HAS EVIDENCE OF CORROSION.  REPAIRED LOWER LEG OF LONG 28L AT STATION 1723 IAW DC-8 SRM 53-2-2 FIG 11.  (M)
